Publications of the Faculty of Mathematics


2022


Schwermer, Joachim. / Reduction Theory and Arithmetic Groups. Cambridge University Press, 2022. (New Mathematical Monographs, Vol. 45).

Martin, Calin Iulian. / Some explicit solutions of the three-dimensional Euler equations with a free surface. In: Mathematische Annalen. 2022 ; Vol. 384, No. 3-4. pp. 1653-1673.

Mortier, Quinten ; Schuch, Norbert ; Verstraete, Frank et al. / Tensor Networks Can Resolve Fermi Surfaces. In: Physical Review Letters. 2022 ; Vol. 129, No. 20.

Groot, Caroline de ; Turzillo, Alex ; Schuch, Norbert. / Symmetry Protected Topological Order in Open Quantum Systems. In: Quantum. 2022 ; Vol. 6. pp. 1-39.

Nonino, Monica ; Ballarin, Francesco ; Rozza, Gianluigi. / Reduced Order Methods for Fluid-Structure Interaction Problems. Advanced Reduced Order Methods and Applications in Computational Fluid Dynamics. New York : SIAM, 2022. pp. 283-310

Hasani, Ramin ; Lechner, Mathias ; Amini, Alexander et al. / Closed-form continuous-time neural networks. In: Nature Machine Intelligence. 2022 ; Vol. 4, No. 11. pp. 992-1003.

Baranov, Anton ; Belov, Yurii ; Gröchenig, Karlheinz. / Complete interpolating sequences for the Gaussian shift-invariant space. In: Applied and Computational Harmonic Analysis. 2022 ; Vol. 61. pp. 191-201.


Gröchenig, Karlheinz ; Ortega-Cerdà, Joaquim. / Marcinkiewicz-Zygmund inequalities for polynomials in Fock space. In: Mathematische Zeitschrift. 2022 ; Vol. 302, No. 3. pp. 1409-1428.

Repovs, Dusan ; Zdomskyy, Lyubomyr. / On well-splitting posets. In: Archive for Mathematical Logic. 2022 ; Vol. 61, No. 7-8. pp. 995–1005.

Bruin, Henk. / Topological and ergodic theory of symbolic dynamics. American Mathematical Society, 2022. 460 p. (Graduate Studies in Mathematics, Vol. 228).

Plunder, Steffen ; Burkard, Markus ; Lauer, Ulrich M. et al. / Determination of phage load and administration time in simulated occurrences of antibacterial treatments. In: Frontiers in Medicine. 2022 ; Vol. 9.

Vértesi, Vera ; Alishahi, Akram ; Licata, Joan et al. / A friendly introduction to the bordered contact invariant. Gauge theory and low-dimensional topology: progress and interaction. editor / John A. Baldwin ; Hans U. Boden ; John B. Etnyre ; Liam Watson. Vol. 5 Berkeley : Mathematical Sciences Publisers, 2022. pp. 1 -30 (The Open book series).

Vértesi, Vera ; Licata, Joan. / Morse foliated open books and right-veering monodromies. Gauge Theory and Low-Dimensional Topology: Progress and Interaction. editor / John A. Baldwin ; Hans U. Boden ; John B. Etnyre ; Liam Watson. Vol. 5 1. ed. Berkeley : Mathematical Sciences Publisers, 2022. pp. 309-324 (The Open book series).

Holmatov, Shohruh ; Lakaev, Saidakhmat N. ; Almuratov, Firdavsjon M. / On the spectrum of Schrödinger-type operators on two dimensional lattices. In: J. Math. Anal. Appl. 2022 ; Vol. 514, No. 2.

Abreu, Luis Daniel ; Speckbacher, Michael. / Affine density, von Neumann dimension and a problem of Perelomov. In: Advances in Mathematics. 2022 ; Vol. 407.

Fischer, Vera ; Shelah, Saharon. / The spectrum of independence, II. In: Annals of Pure and Applied Logic. 2022 ; Vol. 173, No. 9.

Rampf, Cornelius ; Ornella Schobesberger, Sonja ; Hahn, Oliver. / Analytical growth functions for cosmic structures in a ΛCDM Universe. In: Monthly Notices of the Royal Astronomical Society. 2022 ; Vol. 516, No. 2. pp. 2840-2850.

Astuto, Clarissa ; Boffi, Daniele ; Haskovec, Jan et al. / Comparison of Two Aspects of a PDE Model for Biological Network Formation. In: Mathematical and computational applications. 2022 ; Vol. 27, No. 5.

Sobota, Damian ; Zdomskyy, Lyubomyr ; Kakol, Jerzy et al. / On complemented copies of the space $c_0$ in spaces $C_p(X\times Y)$. In: Israel Journal of Mathematics. 2022 ; Vol. 250, No. 1. pp. 139–177.